Volume 9, Number 1
Previous Issue Next Issue

Mei-qing Zhang & Meng-zhao Qin

J. Comp. Math., 9 (1991), pp. 1-4

Preview Full PDF 457 2255 Abstract

Long-ji Tang

J. Comp. Math., 9 (1991), pp. 5-8

Preview Full PDF 553 2287 Abstract

Kai-tai Fang & Yuan Wang

J. Comp. Math., 9 (1991), pp. 9-16

Preview Full PDF 434 2234 Abstract

Sheng Zhang & Hong-ci Huang

J. Comp. Math., 9 (1991), pp. 17-27

Preview Full PDF 444 2230 Abstract

Bai-nian Lu

J. Comp. Math., 9 (1991), pp. 28-32

Preview Full PDF 463 2289 Abstract

Ming-kui Chen & Hao Lu

J. Comp. Math., 9 (1991), pp. 33-40

Preview Full PDF 453 2149 Abstract

Ming-sheng Du

J. Comp. Math., 9 (1991), pp. 41-56

Preview Full PDF 445 2169 Abstract

Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 57-73

Preview Full PDF 468 2179 Abstract

Tao Lu, Tsi-min Shih & Chin-bo Liem

J. Comp. Math., 9 (1991), pp. 74-85

Preview Full PDF 438 2256 Abstract

Kong Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 86-96

Preview Full PDF 462 2296 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard